Optimal Stopping and Constraints for Diffusion Models of Signals with Discontinuities

R. Girdziusas, J. Laaksonen

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Original languageEnglish
    Title of host publication16th European Conference on Machine Learning, Porto, Portugal, October 3-7, 2005
    Pages576-583
    Publication statusPublished - 2005
    MoE publication typeA4 Article in a conference publication

    Keywords

    • dynamic programming
    • Hamilton-Jacobi equation
    • inverse free regularization
    • nonlinear diffusion
    • optimal stopping

    Cite this

    Girdziusas, R., & Laaksonen, J. (2005). Optimal Stopping and Constraints for Diffusion Models of Signals with Discontinuities. In 16th European Conference on Machine Learning, Porto, Portugal, October 3-7, 2005 (pp. 576-583)